On ρ ˜ -separability in skew polynomial rings.

Lou, Xialong

Portugaliae Mathematica (1994)

  • Volume: 51, Issue: 2, page 235-241
  • ISSN: 0032-5155

How to cite


Lou, Xialong. "On -separability in skew polynomial rings.." Portugaliae Mathematica 51.2 (1994): 235-241. <http://eudml.org/doc/47210>.

author = {Lou, Xialong},
journal = {Portugaliae Mathematica},
keywords = {automorphisms; skew polynomial rings; ring extensions; -separability; -separability},
language = {eng},
number = {2},
pages = {235-241},
publisher = {Sociedade Portuguesa de Matematica},
title = {On -separability in skew polynomial rings.},
url = {http://eudml.org/doc/47210},
volume = {51},
year = {1994},

AU - Lou, Xialong
TI - On -separability in skew polynomial rings.
JO - Portugaliae Mathematica
PY - 1994
PB - Sociedade Portuguesa de Matematica
VL - 51
IS - 2
SP - 235
EP - 241
LA - eng
KW - automorphisms; skew polynomial rings; ring extensions; -separability; -separability
UR - http://eudml.org/doc/47210
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.